Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the first eigenvalue of some quasilinear elliptic equations

Mitsuharu Ôtani and Toshiaki Teshima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 1 (1988), 8-10.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513434

Digital Object Identifier
doi:10.3792/pjaa.64.8

Mathematical Reviews number (MathSciNet)
MR953752

Zentralblatt MATH identifier
0662.35080

Subjects
Primary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Ôtani, Mitsuharu; Teshima, Toshiaki. On the first eigenvalue of some quasilinear elliptic equations. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 1, 8--10. doi:10.3792/pjaa.64.8. https://projecteuclid.org/euclid.pja/1195513434


Export citation

References

  • [1] D. Kinderlehrer and G. Stampacchia: An Introduction of Variational Inequalities and their Applications. Academic Press (1980).
  • [2] M. Otani: A remark on certain nonlinear elliptic equations. Proceedings of the Faculty of Sci. Tokai Univ., 19, 23-28 (1984).
  • [3] M. Otani: Existence and nonexistence of nontrivial solutions of some nonlinear degenerate elliptic equations. J. Functional Analysis (to appear).
  • [4] S. Sakaguchi: Concavity properties of solutions to some degenerate quasilinear elliptic Dirichlet problems (preprint).
  • [5] F. DeThelin: Sur l'espace propre associe a la premiere valeur propre du pseudo-Laplacien. C. R. Acad. Sci. Paris, 303, 355-358 (1986).
  • [6] P. Tolksdorf: On the Dirichlet problem for quasilinear equations in domain with conical boundary points. Comm. P. D. E., 20, 773-817 (1983).
  • [7] N. S. Trudinger: On Harnack type inequalities and their application to quasi-linear elliptic equations. Comm. Pure Appl. Math., 20, 721-747 (1967).